Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Republicangirl

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Republicangirl

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. i just want to say that Accutane caused significant hair thinning. i would never have taken it if i knew i was going to sacrifice my hair for my skin!!! i would much rather have thick hair than clear skin...it destroyed my beautiful thick hair! and the acne returned after i was done anyway! so now i have to spend alot of money on fixing my hair as well. its sick. i hope the excessive shedding stops soon, but i fear it wont....i have been off accutane for two years now, and my hair is getting thi
  2. my doctors think i am a hypochrondriac and believe that the symptoms i associate with consuming doxycycline are psychological. i am so frightened though! i don't feel right! what i am experiencing are strange muscle spasms that occur all over my body, especially in my eyelids and calfs. i also feel really fatigued but i understand that is a common side effect...so disregard that. anyway, has anyone else here had these symptoms before??? am i being rational by attributing it to doxy? two of my
  3. It has worked for me, reducing my acne about 95 percent, but I have been losing alot of hair lately, just like I did when I was using Accutane. I wasn't sure if it was side effects resurfacing from taking accutane before or if its from Doxy. Stephanie
×